Previous |  Up |  Next


Title: A formal connection between projectiveness for compact and not necessarily compact completely regular spaces (English)
Author: Mioduszewski, J.
Author: Rudolf, L.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 256-258
Category: math
MSC: 54D30
idZBL: Zbl 0182.56202
Date available: 2009-02-12T08:50:27Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_63.pdf 397.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo